MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device's associated battery "failed".No further information was provided regarding the alleged failure.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This follow up medwatch report is reporting the evaluation of the device.This follow up medwatch report is also correcting information submitted on the initial medwatch report.The device was not returned to zoll for evaluation.Instead, the device's associated battery was removed and returned.The battery was extensively tested without any discrepancies noted.The battery log entries were reviewed and the lowest the battery reached was 17% capacity.The x series will prompt the user of a low battery condition at 10%.The customer was contacted for the return of the device and event logs with no response to date.The customer received a replacement battery.No trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6921778
Report Number1220908-2017-02457
Device Sequence Number852185
Product Code MKJ
UDI-Device Identifier00847946016708
UDI-Public00847946016708
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer09/18/2017
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date12/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1